loading... close

Has anyone had swelling of the feet/ankle/legs during and after chemo? I'm a month out from last chemo and have excessive legs swelling. Doctor checked for clots and gave me water pills but nothing seems to be working.

maria stuccio Profile
Asked by

anonymous

Learning About Breast Cancer over 2 years
  • sabrina brown Profile
    anonymous
    Stage 4 Patient
    I had leg swelling at the end also, put your feet up and stay strong it's almost over!
    over 2 years Comment Flag
  • melissa casey Profile
    anonymous
    Learning About Breast Cancer
    Yes! It became worse and worse. Weight fluctuates seven pounds or more within hours. I will have my sixth and last treatment this Wednesday. From the fourth on, I started to swell up in the second week of recovery. Steroids helped calm my body down. Using Lasix doesn't seem to help very much. I feel like a memory foam mattress.
    almost 2 years Comment Flag
  • Thumb avatar default
    anonymous
    Survivor since 2010
    I also was very uncomfortable with leg swelling after chemo. I was so ready to be done with chemo and it's side effects. The only relief was putting my feet up and eventually the swelling subsided. Hang in there.!!
    over 2 years Comment Flag
  • Thumb avatar default
    anonymous
    Survivor since 2010
    I also was very uncomfortable with leg swelling after chemo. I was so ready to be done with chemo and it's side effects. The only relief was putting my feet up and eventually the swelling subsided. Hang in there.!!
    over 2 years Comment Flag
  • anonymous Profile
    anonymous
    Survivor since 2012
    YES!! I finished chemo on March 15 and I still have swelling in my feet, calves, and hands. I saw my oncologist this morning and he told me it's lingering effects of the steriods I took and received during chemo. I do take Lasix occasionally, when the swelling is bad. Keep your feet propped up as often as possible. if you can, try to prop them up above the level of your heart. Also be sure to keep well hydrated. It helps decrease the swelling. My doc said it might take a while for it to permanently go away. Good luck to you!
    over 2 years Comment Flag

Educational Video

Personal Story

Related Topics

Looking for another topic?
Use the search box in the top right.